# SDR AWXA200400902

- Difficulty date: August 5, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112087203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT RAIL Y254 RT BETWEEN FR 16 AND FR 20.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT RAIL Y254 RT FROM FR 16 TO FR 23; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
